# SDR DXTA2023060888170

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Rkwell 700
- Aircraft serial: 7000052
- Aircraft time: 2,230 hours, 1,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH BATTERIES OFF AND EMER SWITCH IN ARMED THERE ARE NO LIGHTS COMING ON.  WHEN THE EMER SWITCH IS FLIPPED TO THE ON POSITION THE LIGHTS ILLUMINATE AS PRESCRIBED.  PERFORMED EMERGENCY LIGHTING POWER SUPPLY BATTERY EXCERCISE PROCEDURE IAW NETJETS TC-FLT-33-1001 REV 2 DATED 200CT2022. PERFORMED EMERGENCY UGHTING OPERATIONAL CHECK IAW CE-700 AMM 33-50-00. OPS CHECK PASSED.
